<< Previous Issue Communications of the Korean Mathematical Society (Vol. 22, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 1—155
Subtraction algebras with additional conditions
Young Bae Jun, Young Hee Kim, Kyong Ah Oh
MSC numbers : 03G25, 06B10, 06D99
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 1—7
Extended special sets in implicative semigroups
Keumseong Bang, Keum Sook So
MSC numbers : 20M12, 06F05, 06A06, 06A12
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 9—14
The strong Perron integral in $\mathbb R^n$ revisited
Valentin A. Skvortsov, Piotr Sworowski
MSC numbers : 26A39
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 15—18
Sufficient conditions for starlikeness and strongly-starlikeness
Oh Sang Kwon
MSC numbers : 30C45
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 19—26
C-integral and Denjoy-C integral
Dafang Zhao, Guoju Ye
MSC numbers : 28B05, 46G10
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 27—39
On 3-additive mappings and commutativity in certain rings
Kyoo-Hong Park, Yong-Soo Jung
MSC numbers : 16W20, 16U80, 16W25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 41—51
Monotone Iteration Scheme for a Forced Duffing Equation with Nonlocal Three-Point Conditions
Ahmed Alsaedi
MSC numbers : 34B10, 34B15
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 53—64
Notes on Carleson Type Measures On bounded symmetric domain
Ki Seong Choi
MSC numbers : 32H25, 32E25, 30C40
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 65—74
Fourier-Feynman Transforms for Functionals in a Generalized Fresnel Class
Il Yoo, Byoung Soo Kim
MSC numbers : 28C20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 75—90
Change of scale formulas for conditional Wiener integrals as integral transforms over Wiener paths in abstract Wiener space
Dong Hyun Cho
MSC numbers : 28C20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 91—109
Growth norm estimates for $\bar\partial$ on convex domains
Hong Rae Cho, Ern Gun Kwon
MSC numbers : 32W05,32A26, 32A36
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 111—119
Addendum to the paper: On the development of the intersection of a plane with a polytope
Sung-Eun Koh
MSC numbers : 53A04
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 121—122
Slant Submanifolds of Quaternion Kaehler Manifolds
Bayram Sahin
MSC numbers : 53C15, 53C40
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 123—135
Exponential probability inequality for linearly negative quadrant dependent random variables
Mi-Hwa Ko, Yong-Kab Choi, Yue-Soon Choi
MSC numbers : 60F15
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 137—143
Convergence of approximate solutions to scalar conservation laws by degenerate diffusion
Seok Hwang
MSC numbers : 35L65
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 145—155

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd